A member asked:

I took p2 twice this month before my menstrual cycle ,,,today am supposed to have my menses bt it seems to delay though have been having cramps pain since friday what could be the cause please and why has my period delayed?

A doctor has provided 1 answer

See below: The hormonal changes due to Plan B or p2 could have delayed your period. If you miss your period by 4-5 days, do a home pregnancy test. If the result is negative repeat the test 4-5 days later unless you get a period by then. Use first morning urine and follow the instructions carefully. If you do not wish to be pregnant, use contraception all the time, every time. Wish you good health!

Answered 11/23/2020

24 views

Thank

Related Questions

A member asked:

What medicines can cause a delayed menstrual period?

A doctor has provided 1 answer

A member asked:

Could stress on the job be the cause of a delayed menstrual period?

A doctor has provided 1 answer

A member asked:

What usually causes delayed menstrual period aside from pregnancy?

A doctor has provided 1 answer

A member asked:

What are the causes of delayed menstrual period beside from pregnancy?

6 doctors weighed in across 2 answers

A member asked:

What are the causes of delayed menstrual period aside from pregnancy at 48?

4 doctors weighed in across 2 answers